# SDR SIMA200705805

- Difficulty date: January 12, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 8,208 hours, 6,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 67053110521
- Condition: Corroded
- Location: Zone 100
- Part time: 8,208 hours, 6,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB AT STATION 280 CORRODED.  SPLICED IN NEW WEB AT STATION 280 IAW AMERICAN EAGLE ENGINEERING ORDER CR-53MR-103.  RETURNED AIRCRAFT TO SERVICE.
